Repositorio de producción científica de la Universidad de Sevilla

A historical review of the classifications of Lie algebras

 

Advanced Search
 
Opened Access A historical review of the classifications of Lie algebras
Cites
Show item statistics
Icon
Export to
Author: Boza Prieto, Luis
Fedriani Martel, Eugenio Manuel
Núñez Valdés, Juan
Tenorio Villalón, Ángel Francisco
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2013
Published in: Revista de la Unión Matemática Argentina, 54 (2), 75-99.
Document type: Article
Abstract: The problem of Lie algebras’ classification, in their different varieties, has been dealt with by theory researchers since the early 20th century. This problem has an intrinsically infinite nature since it can be inferred from the results obtained that there are features specific to each field and dimension. Despite the hundreds of attempts published, there are currently fields and dimensions in which only partial classifications of some families of algebras of low dimensions have been obtained. This article intends to bring some order to the achievements of this prolific line of research so far, in order to facilitate future research.
Cite: Boza Prieto, L., Fedriani Martel, E.M., Núñez Valdés, J. y Tenorio Villalón, Á.F. (2013). A historical review of the classifications of Lie algebras. Revista de la Unión Matemática Argentina, 54 (2), 75-99.
Size: 416.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/45124

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)